English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 16822429      Online Users : 123
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/16691

Title: Periodic Solutions and Their Connecting Orbits of Hamiltonian Systems
Authors: Chen, Chao-Nien;Tzeng, Shyuh-Yaur
Contributors: 數學系
Keywords: Hamiltonian system;Periodic solutions;Connecting orbits;Calculus of variations
Date: 2001-11
Issue Date: 2013-06-05T07:32:12Z
Publisher: Elsevier
Abstract: This article deals with second order periodic Hamiltonian systems. We apply variational methods to obtain non-constant periodic solutions. For the time reversible Hamiltonian systems, there exist connecting orbits joining pairs of periodic solutions. Our methods can also be used to treat heteroclinic orbits connecting an equilibrium to a periodic solution.
Relation: Journal of Differential Equations, 177(1): 121-145
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML300View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback